# SDR CA110331009

- Difficulty date: March 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Yaw Damper
- Part number: 6229968001
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTING ISSUE WITH FLIGHT CONTROL.  EMERGENCY WAS DECLARED AND ACFT LANDED WITHOUT FURTHER INCIDENT.  IT WAS REPORTED THE CREW EXPERIENCED UNCOMMANDED RUDDER DEFLECTION WITH AP ENGAGED OR DISENGAGED AND WITH BOTH YD ON/OFF.  NO EICAS RELATED MESSAGES APPARANT.  THE ANOMALY OCCURED SEVERAL TIMES IN CRUISE AND ON DESCENT.  YAW DAMPER FOUND FAILING.  REPLACED.
